# SDR UPS02837900

- Difficulty date: March 6, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- Aircraft time: 68,093 hours, 45,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 L-1 LOWER AFT CORNER DOUBLER AND TRIPLER DOES NOT CONFORM TO SRM 53 -2-0 FIG 15 AND SRO8530021, AND SKIN IS CRACKED AT STA 60 BETWEEN LONG 20L AND 21L.  CUTOUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED DOUBLER, TRIPLER, AND FILLER IAW SRM 53-2-0 FIG 15.
